Web Results

www.drugs.com/answers/coumadin-damageous-blood-thin-inr-6-5-556246.html

Feb 16, 2015 ... You could bleed too easily. ... If you start getting signs of bleeding like bloody or tar-like stools, nosebleeds, abdominal pain, large unexplained .... What can happen with high INR levels (9+) on Coumadin ? ... Are there foods which tend to thin the blood - my INR has plateued at 1.8 for the last month, I am?

www.agingcare.com/questions/blood-thinners-cause-brain-damage-136348.htm

Oct 19, 2009 ... I ask my doctor if that could be the reason he has AD and he said no. The blood feeds the brain so what happens if it is too thin. If you don't eat ...

www.medhealthdaily.com/blood-being-too-thin

This can happen with blood being too thin, a condition medically referred to as ... One of the first thing you'll notice if your blood is too thin is that it won't clot ...

www.newhealthguide.org/Blood-Being-Too-Thin.html

Blood being too thing can cause the continual bleeding of a cut or nose. It is important to ... to stop bleeding. Seek medical help if the bleeding cannot be stopped.

www.stopafib.org/anticoagulant.cfm

Thus anticoagulant medication, also called a blood thinner, is the most ... If it's above 3.0, your blood is too thin and you have the risk of bleeding to death.

www.livestrong.com/article/90589-foods-avoid-blood-thin

Dec 18, 2013 ... Foods to Avoid When the Blood is Too Thin If you are taking blood thinners, you may need to limit broccoli consumption. Photo Credit George ...

www.healthguidance.org/entry/11498/1/What-Is-Thin-Blood-or-Thrombocytopenia.html

Thrombocytopenia is also known as 'thin blood', and is characterized by a drop in the amount of platelets in the blood. Whereas the normal levels of platelets are ...

www.reference.com/science/happens-blood-thin-25063f2c64cd35f2

People whose blood is too thin are prone to excessive bleeding that is potentially dangerous. Those with thin blood lack sufficient platelets, which are cell ...

cviaz.com/pdf/Coumadin-Warfarin.pdf

Coumadin/Warfarin is a medication that will keep your blood from clotting. ... If your INR blood test is too high (blood is too thin) you are at risk for bleeding ... may have a deep purple bruise's when this happens, and you should have your INR ...

www.everydayhealth.com/news/need-know-side-effect-blood-thinners

Sep 28, 2015 ... If you're at risk for a heart attack or stroke, blood thinners can be lifesaving medications. But they also come with a serious side effect, too: the ...